# SDR SWAA2022082645281

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,040 hours, 31,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY AT LOCATIONS M1674;M1669;M1672;M1673;M1670;M1668;M1675 / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT LOCATIONS: M1674 .. P/N D717-01-100SWA . B/N 251059 M1672 . P/N D717-01-100SWA .. B/N 251049 M1673 .. PN/ . D717-01-100SWA . B/N 251029 M1670 P/N D717-01-100SWA . B/N 251027 M1669 P/N D717-01-100SWA . B/N 251019 M1675 . P/N D717-01-100SWA . B/N 251003 M1668 P/N D717-01-100SWA . .B/N 251073  PER AMM 33-51-06
